# SDR U2RA201211090001

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146N36009
- Condition: Corroded
- Location: Bs 1645
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1645, STRINGER 29L-29R SKIN DOUBLER HAS CORROSION.  CORROSION AREA LENGTH .3", WIDTH .2", DEPTH .035", ORIGINAL THICKNESS .061". SKIN DOUBLER, REPLACED IAW DWG 146N3600.
